# SDR AALA202404180028

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,793 hours, 4,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400600
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT FLOOR PANEL 151DF UPPER SKIN IS DELAMINATED. (031-067). FABRICATED FLOOR PANEL 151DF.
